# SDR SWAA2022021159612

- Difficulty date: January 8, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737*
- Aircraft serial: 29847
- Aircraft time: 58,760 hours, 34,591 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Angle
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - CLIP LOCATED AFT FACE BS400 AT LEVEL STR26L FWD CARGO COMPARTMENT ; 2022-11269 / [01] TOOL USED DIGITAL CALIPER P/N:500-196-30 S/N:A20226522 DUE DATE 11-AUG-22.; [02] REPLACED ANGLE CLIP LOCATED AFT FACE BS400 AT LEVEL STR26L FWD CARGO COMPARTMENT I.A.W.B737-700 SRM 51-40-02 AND DRAWING # 143A7505 REV ?B?; [03] JOB CERTIFIED RII
